MAUDE Adverse Event Report: BEAVER-VISITEC INTERNATIONAL, INC. WET-FIELD; ACCU-TEMP® CAUTERY, HIGH TEMP, 0.5'' LOOP TIP,

BEAVER-VISITEC INTERNATIONAL, INC. WET-FIELD; ACCU-TEMP® CAUTERY, HIGH TEMP, 0.5'' LOOP TIP,
Model Number 8442000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported "using the cautery, a flame was created that burned the patient's eyelashes." no medical intervention was reported.

Brand Name
WET-FIELD
Common Device Name
ACCU-TEMP® CAUTERY, HIGH TEMP, 0.5'' LOOP TIP,
Manufacturer (Section D)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer (Section G)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer Contact
aminah crawford
500 totten pond rd
10 citypoint
waltham, MA 02451
MDR Report Key16840373
Report Number1211998-2023-00017
Device Sequence Number7546953
Product Code HQP
UDI-Device Identifier30886158010266
UDI-Public30886158010266
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8442000
Device Catalogue Number8442000
Device Lot Number6031066
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/28/2023
Patient Sequence Number1
Patient SexUnknown